# SDR AALA20070324

- Difficulty date: February 12, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EMERGENCY EGRESS LIGHTS FROM SEAT ROWS 1 TO 19 INOPERATIVE.  REPLACED EMERGENCY LIGHT MODULE AT SEAT ROW 19 OVERHEAD BIN FOR SEAT ROWS 1 TO 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
